Advanced

Characters of rank two hyperbolic Lie algebras as functions at quasiregular cusps.

Meurman, Arne LU (1982) In Journal of Algebra 76(no. 2). p.494-504
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Algebra
volume
76
issue
no. 2
pages
494 - 504
publisher
Elsevier
external identifiers
  • scopus:0347551165
ISSN
0021-8693
language
English
LU publication?
yes
id
aa94dee6-03c7-4000-b68f-ed5cd8005494 (old id 639077)
date added to LUP
2016-04-04 10:25:56
date last changed
2020-07-05 05:03:46
@article{aa94dee6-03c7-4000-b68f-ed5cd8005494,
  author       = {Meurman, Arne},
  issn         = {0021-8693},
  language     = {eng},
  number       = {no. 2},
  pages        = {494--504},
  publisher    = {Elsevier},
  series       = {Journal of Algebra},
  title        = {Characters of rank two hyperbolic Lie algebras as functions at quasiregular cusps.},
  volume       = {76},
  year         = {1982},
}